Hello I’m new here, and I just came here hoping to find some information. Maybe someone here as experienced the same thing I have and can share some advice.
I’m 38 years, have been doing trt and hcg for awhile.
Back when I was younger I use to mess around with pro hormones but they never seemed to effect me negatively anyway that was years again.
Recently my wife got on a baby kick. We tried and tried and nothing. So I had a semen analysis down and my sperm were affected.
So we went to a fertility doc and she prescribed me 50mg of clomid every other day. And 1500 of hcg every 3 days.
So I stopped TRT.
When I first started the stuff, my libido was ridiculous. We were having sex like 3-4 times a day. Easy.
I was on the regiment for about 4 months and we were able to get pregnant.
But I started to notice that my drive was dying and the sensitivity in my penis was not there.
So I quit cold turkey.
First night I really seriously wanted to commit suicide. I was ridiculously jacked up.
My penis was limp, and I couldn’t think of sexual situations to save my life.
So I jump on the internet to look for answers.
The question is, this permanent.
At 38 my libido was still high. It’s always been extremely high.
I crank out one like 2-3 times a day and still can have sex with the wife.
Now… I can go forever without an orgasm and it’s really messing with me.
My dick has been my best friend all my life. Is it gone?
I can physically get an erection and I can climax. On my own. But it’s not like it use to be. It’s like I’m going through the motions.
When I see women I don’t get that shot of adrenaline in my heart or the spike in blood pressure down there.
What happened to me, will it come back?
My last use of clomid was dec 19. So it’s been two weeks.
My blood test will be in on Monday.
And I’ve gone back to trt and hcg along with anastzole twice a week.
The question I can’t find an answer to is, will this go away.
Everyone that starts thread like this never answer that question and they never return with updates.
Could someone give insight and help?
It’s not a mental thing cause this all happened after I stopped Clomid.
Like like my libido drove off a cliff and fell straight down.
Thanks for any information.